# SDR VNAA202511210022

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE FROM FS310 TO FS349 OF PASSENGER DOOR SILL AT PAX CABIN.  MID CAP ANGLE FROM FS310 TO FS349 OF PASSENGER DOOR SILL AT PAX CABIN WAS EVALUATED OUT OF LIMITS PER CRJ 900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
